Alert archive / Tennessee / Flash Flood Warnings in 2006
Flash Flood Warning 32, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Aug 11, 2006, 7:48 PM CDT for Davidson County, Rutherford County, Williamson County, Tennessee. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2006, 7:48 PM CDT (00:48 UTC)
- Expired
- Aug 11, 2006, 9:45 PM CDT
- In force
- 117 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
Counties Davidson County, TN, Rutherford County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 33 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.8 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 639 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 631 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KOHX 120051 FFWOHX TNC037-149-187-120245- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 748 PM CDT FRI AUG 11 2006 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTH CENTRAL DAVIDSON COUNTY IN TENNESSEE EXTREME NORTHWESTERN RUTHERFORD COUNTY IN TENNESSEE NORTHEASTERN WILLIAMSON COUNTY IN TENNESSEE * UNTIL 945 PM CDT * AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED ABOUT 1.5 INCHES RAINFALL IN THE AREA OF SEVEN MILE CREEK AND MILL CREEK IN EXTREME SOUTHEAST DAVIDSON COUNTY. LAW ENFORCEMENT REPORTS SOME FLOODING OF THE ROADWAYS IN THESE AREAS. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BRENTWOOD AND OAK HILL DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 3596 8680 3592 8661 3600 8661 3608 8680 $$ JLM
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 2:33 PM CDT, 5 hours 15 minutes earlier.
Area forecast discussion, Aug 11, 2:33 PM CDT, 5 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 233 PM CDT FRI AUG 11 2006 .SHORT TERM...(THROUGH SUN) CURRENT...MUCH-WELCOMED RELIEF FROM HEAT IN WAY OF EXTENSIVE CLOUDINESS AND ONLY SCT SHRA. HOWEVER...CONVECTION TO OUR NW HAS INCREASED MARKEDLY IN LAST HOUR AND IS HEADED OUR WAY. TEMPS TODAY NOTICEABLY COOLER...STILL IN 70S MOST PLACES. WILL GO WITH HI CHANCE POPS FOR OVERNITE AS FRONT SAGS S. BEST MOISTURE/INSTABILITY HAS PUSHED TO OUR S SO DONT EXPECT A LOT IN WAY OF STRONG STORMS. ON SAT...EXPECT CLOUDINESS TO LINGER...AT LEAST IN MORNING...AND CHANCE SHRA S AND E AS MODELS SHOW INVERTED TROF SETTING UP. 80S LIKELY MOST LOCALES. MORE 90 DEG HEAT POSSIBLE BY SUNDAY. .LONG TERM... NEXT FROPA EXPECTED TUE WITH HIER POPS INTRODUCED. THEN MAINLY DRY WITH NEAR NORMAL TEMPS. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 68 86 67 90 / 50 10 10 10 CLARKSVILLE 66 86 65 90 / 40 10 10 10 CROSSVILLE 66 78 63 82 / 50 30 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && MAG
Hazardous weather outlook, Aug 11, 11:00 AM CDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 1100 AM CDT FRI AUG 11 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-121030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT FRI AUG 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. GIRODO
Nearby
Flash Flood Warnings in Tennessee, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.